Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 259, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 1, 2019, 5:42 PM EDT for 4 counties in Georgia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 1, 2019, 5:42 PM EDT (21:42 UTC)
- Expired
- Aug 1, 2019, 6:15 PM EDT
- In force
- 33 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Chattooga County, GA, Floyd County, GA, Gordon County, GA, Walker County, GA
The radar
The Northeast Alabama radar (KHTX), 99 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.7 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 693 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 1341 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
884
WUUS52 KFFC 012142
SVRFFC
GAC055-115-129-295-012215-
/O.NEW.KFFC.SV.W.0259.190801T2142Z-190801T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
542 PM EDT Thu Aug 1 2019
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northeastern Floyd County in northwestern Georgia...
Southeastern Walker County in northwestern Georgia...
Northwestern Gordon County in northwestern Georgia...
Northeastern Chattooga County in northwestern Georgia...
* Until 615 PM EDT.
* At 542 PM EDT, a severe thunderstorm was located over Lake Marvin,
or 7 miles northwest of Calhoun, and is nearly stationary.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Resaca, Sugar Valley, Everett Springs, Lake Marvin, Oostanaula and
Subligna.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3462 8520 3462 8505 3461 8505 3462 8493
3447 8499 3448 8517
TIME...MOT...LOC 2142Z 181DEG 4KT 3455 8507
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
298
WWUS52 KFFC 012206
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
606 PM EDT Thu Aug 1 2019
GAC055-115-129-295-012216-
/O.EXP.KFFC.SV.W.0259.000000T0000Z-190801T2215Z/
Floyd GA-Walker GA-Gordon GA-Chattooga GA-
606 PM EDT Thu Aug 1 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FLOYD...
SOUTHEASTERN WALKER...NORTHWESTERN GORDON AND NORTHEASTERN CHATTOOGA
COUNTIES WILL EXPIRE AT 615 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However heavy rain
is still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.
LAT...LON 3462 8520 3462 8505 3461 8505 3462 8493
3447 8499 3448 8517
TIME...MOT...LOC 2206Z 181DEG 4KT 3458 8507
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 3:14 PM EDT, 2 hours 28 minutes earlier.
Area forecast discussion, Aug 1, 3:14 PM EDT, 2 hours 28 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 314 PM EDT Thu Aug 1 2019 .SHORT TERM /Tonight through Friday Night/... The overall pattern is expected to remain consistent through the short term period. The southeastern CONUS remains between two large upper level ridges, with one ridge positioned over north Texas and into the high plains, and the other positioned over the Atlantic. Between the two, a large upper level trough is extending from the Great Lakes region and southward into the Gulf of Mexico. The axis of this trough will remain through Georgia over the next couple of days. Deep moisture and weak flow aloft is solidly in place over the forecast area. Steadily increasing moisture has led to another slight increase in the coverage in showers and thunderstorms this afternoon, and will increase once again tomorrow. Precipitable water values are in the 1.8 to 2 inch range across north and central Georgia, which is around the 80th percentile for this time of year. Persistent broken cloud coverage starting in the early morning and remaining through the day tomorrow will keep temperatures a bit lower than today, in mainly the mid to upper 80s across north and central Georgia. Scattered to numerous diurnally driven showers and thunderstorms are ongoing and are expected to continue to increase in coverage through the late afternoon. PoPs will range high-end chance to likely PoPs throughout the area. The combination of high precipitable water values and weak mean flow could lend itself to heavy rainfall and a threat for some isolated flash flooding where stronger storms remain over an area for a prolonged time, or outflow boundary interactions briefly enhance rainfall. However, it is worth noting that a lack of recent rainfall over central Georgia has led to dry soils, which would reduce the risk of flooding there. The coverage of afternoon convection tomorrow will again be slightly greater than today, with mainly likely PoPs expected across the forecast area by mid- afternoon. Although bulk shear remains weak and lapse rates are not overly impressive, MUCAPE values of 2000-3000 J/kg and SBCAPE values of 1000-1500 J/kg are progged this afternoon and tomorrow afternoon. A few storms could be strong to severe each afternoon and early evening, with damaging wind gusts being the main hazard. Frequent lightning and the aforementioned locally heavy rain are also to be expected with any stronger storms that occur. King .LONG TERM /Saturday through Thursday/... The synoptic setup will continue to be pretty stationary through the long term period with a trough across the area wedged between high pressure centered near Texas to the west and high pressure over the Atlantic to our east. In addition to a nearly stationary boundary lingering across northern portions of the area, another area of disturbed weather is expected to be near the eastern coast of Florida and is expected to move northeastward and away from the southeast coast by Sunday. As this area nears the Georgia coast, tropical moisture will continue to move into the area on Saturday prompting the introduction of likely pops in the afternoon and evening. Another perturbation is expected to move through the trough on Sunday/Monday before the trough shifts just slightly to the east, shifting the area into northwest flow aloft. Overall, chances for showers and thunderstorms will continue through the rest of the extended, although they are expected to be mainly diurnally driven. Have included chance to high-end chance pops during the day through the first have of next week, with mainly slight chance to chance pops afterward. The potential remains for some storms to linger late into the evenings, so have kept slight chance to chance pops overnight through many days of the extended. Being in this pattern, the potential for strong to isolated severe storms any day will also exist, with the main hazards being gusty winds, periods of heavy rainfall, and frequent lightning. Temperatures through the extended period are forecast to be within a few degrees of average. High temperatures are expected to be in the mid to upper 80s to the low to mid 90s. Overnight low temperatures will be in the mid to upper 60s to lower 70s across the area. Reaves && AVIATION... 18Z Update... Mainly VFR conditions are expected across the forecast area through the rest of the day, with the exception of some possible MVFR vsby restrictions where TSRA occurs. Scattered SHRA/TSRA has begun to develop across the area and will increase in coverage across north Georgia through the afternoon. TEMPO group for TSRA has been maintained for all sites for 20-24Z when coverage is expected to be the greatest, with VCSH remaining until after 03Z as precipitation is expected to be slow to diminish. Nearly S winds at 4-8 kts to begin the TAF period are expected to shift to E at 3-6 kts by 00Z and remain so through Friday morning. BKN low MVFR cloud deck is expected to build in early tomorrow morning around 11-12Z, along with some 4-5 SM vsby restrictions at CSG/MCN/AHN. //ATL Confidence...18Z Update... Medium confidence on all elements. King && .PRELIMINARY POINT TEMPS/POPS... Athens 69 87 69 87 / 40 60 40 50 Atlanta 70 85 70 86 / 40 60 50 50 Blairsville 64 78 63 79 / 40 60 50 60 Cartersville 69 85 69 88 / 30 50 40 50 Columbus 71 88 71 90 / 50 60 50 40 Gainesville 69 83 68 86 / 40 60 50 50 Macon 70 89 70 89 / 50 60 50 40 Rome 69 87 69 88 / 30 50 30 40 Peachtree City 69 86 69 88 / 40 60 40 40 Vidalia 72 88 71 90 / 30 60 30 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...King LONG TERM....Reaves AVIATION...King
Hazardous weather outlook, Aug 1, 2:47 PM EDT, 2 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 247 PM EDT Thu Aug 1 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-021900- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 247 PM EDT Thu Aug 1 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered to numerous showers and thunderstorms are expected across north and central Georgia this afternoon and evening. A few storms may become strong to severe with gusty winds, heavy rain, and frequent lightning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Scattered to numerous showers and thunderstorms are expected each day. The chance for widespread severe weather is low...but a few storms could become strong to severe with gusty winds, heavy rain, and frequent cloud to ground lightning. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Local storm report, Aug 1, 5:13 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
513 PM EDT THU AUG 01 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM TSTM WND GST MACON 32.69N 83.65W
08/01/2019 M51 MPH BIBB GA ASOS
MACON ASOS (MCN) MEASURED 59 MPH.
&&
EVENT NUMBER FFC1900602
DJNLocal storm report, Aug 1, 5:15 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
515 PM EDT THU AUG 01 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 PM TSTM WND GST MACON 32.69N 83.65W
08/01/2019 M66 MPH BIBB GA ASOS
MACON ASOS (MCN) MEASURED 66 MPH WIND GUST.
&&
EVENT NUMBER FFC1900603
DJNLocal storm report, Aug 1, 5:16 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
516 PM EDT THU AUG 01 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM TSTM WND GST MACON 32.69N 83.65W
08/01/2019 M59 MPH BIBB GA ASOS
MACON ASOS (MCN) MEASURED 59 MPH.
&&
EVENT NUMBER FFC1900602
DJNSpecial weather statement, Aug 1, 5:34 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
534 PM EDT Thu Aug 1 2019
GAZ002-004-005-012-019-012200-
Whitfield GA-Walker GA-Gordon GA-Murray GA-Floyd GA-
534 PM EDT Thu Aug 1 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WHITFIELD...SOUTHEASTERN
WALKER...NORTHWESTERN GORDON...SOUTHWESTERN MURRAY AND NORTHERN FLOYD
COUNTIES UNTIL 600 PM EDT...
At 534 PM EDT...a strong thunderstorm was over Sugar Valley, or near
Calhoun...moving northeast at 20 mph.
HAZARD...40 to 50 mph wind...heavy rain, pea sized hail and
frequent cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Calhoun, Resaca, Sugar Valley, Lake Marvin, Tilton and Nickelsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3468 8489 3461 8480 3449 8503 3453 8514
3455 8512 3459 8511 3459 8512 3473 8505
TIME...MOT...LOC 2134Z 222DEG 16KT 3456 8504
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Aug 1, 5:34 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
534 PM EDT Thu Aug 1 2019
GAZ066-012200-
Troup GA-
534 PM EDT Thu Aug 1 2019
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN TROUP COUNTY UNTIL 600 PM
EDT...
At 534 PM EDT...a strong thunderstorm was over Southern Harbor, or
near Lanett...moving northeast at 15 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
LaGrange, West Point, Piedmont Heights, Cannonville, State Line Park,
Abbottsford, Smiths Crossroad and Long Cane.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3314 8521 3316 8514 3299 8495 3287 8515
3287 8518 3311 8523
TIME...MOT...LOC 2134Z 224DEG 11KT 3296 8522
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Aug 1, 5:37 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
537 PM EDT Thu Aug 1 2019
GAZ011-019-012200-
Chattooga GA-Floyd GA-
537 PM EDT Thu Aug 1 2019
...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA AND FLOYD COUNTIES
UNTIL 600 PM EDT...
At 537 PM EDT...a strong thunderstorm was over Chattoogaville, or 8
miles southwest of Summerville...moving northeast at 20 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Summerville, Trion, Lyerly, Berryton, Chattoogaville, Tidings,
Armuchee, James H. Floyd State Park and Holland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3459 8537 3458 8535 3459 8535 3459 8530
3441 8512 3427 8544 3429 8546 3443 8549
TIME...MOT...LOC 2137Z 222DEG 16KT 3436 8541
HAIL...0.75IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 8:26 PM EDT | Special Weather Statement | FFC | Forsyth | 34 min |
| Jul 31, 9:16 PM EDT | Special Weather Statement | FFC | Gwinnett | 29 min |
| Jul 31, 9:49 PM EDT | Special Weather Statement | FFC | Gwinnett | 26 min |
| Jul 31, 9:56 PM EDT | Special Weather Statement | FFC | Hancock | 34 min |
| Jul 31, 10:15 PM EDT | Special Weather Statement | FFC | Gwinnett | 30 min |
| Jul 31, 10:43 PM EDT | Special Weather Statement | FFC | Hall | 32 min |
| Aug 1, 12:25 PM EDT | Special Weather Statement | FFC | Emanuel | 35 min |
| Aug 1, 12:49 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 26 min |
| Aug 1, 12:55 PM EDT | Special Weather Statement | FFC | Fannin | 20 min |
| Aug 1, 1:14 PM EDT | Special Weather Statement | FFC | Emanuel | 31 min |
| Aug 1, 1:16 PM EDT | Special Weather Statement | FFC | Fannin | 29 min |
| Aug 1, 1:21 PM EDT | Special Weather Statement | FFC | Pike | 24 min |
| Aug 1, 1:26 PM EDT | Special Weather Statement | FFC | Emanuel | 34 min |
| Aug 1, 1:46 PM EDT | Special Weather Statement | FFC | Fannin | 29 min |
| Aug 1, 1:55 PM EDT | Special Weather Statement | FFC | Oglethorpe | 35 min |
| Aug 1, 2:04 PM EDT | Special Weather Statement | FFC | Warren | 26 min |
| Aug 1, 2:11 PM EDT | Special Weather Statement | FFC | Pickens | 34 min |
| Aug 1, 2:14 PM EDT | Special Weather Statement | FFC | Fannin | 46 min |
| Aug 1, 2:17 PM EDT | Special Weather Statement | FFC | Johnson | 28 min |
| Aug 1, 2:33 PM EDT | Special Weather Statement | FFC | Fayette | 27 min |
| Aug 1, 2:34 PM EDT | Special Weather Statement | FFC | Montgomery | 26 min |
| Aug 1, 2:47 PM EDT | Special Weather Statement | FFC | Cherokee, Pickens | 28 min |
| Aug 1, 2:54 PM EDT | Special Weather Statement | FFC | Paulding | 36 min |
| Aug 1, 2:59 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 20 min |
| Aug 1, 3:09 PM EDT | Severe Thunderstorm Warning | FFC | Laurens | 36 min |
| Aug 1, 3:18 PM EDT | Special Weather Statement | FFC | Jefferson | 27 min |
| Aug 1, 3:23 PM EDT | Special Weather Statement | FFC | Haralson | 37 min |
| Aug 1, 3:32 PM EDT | Special Weather Statement | FFC | Wilkes | 28 min |
| Aug 1, 3:39 PM EDT | Severe Thunderstorm Warning | FFC | Haralson | 29 min |
| Aug 1, 3:55 PM EDT | Special Weather Statement | FFC | Butts | 35 min |
| Aug 1, 3:56 PM EDT | Special Weather Statement | FFC | Bartow | 34 min |
| Aug 1, 3:57 PM EDT | Special Weather Statement | FFC | Cobb | 33 min |
| Aug 1, 4:07 PM EDT | Severe Thunderstorm Warning | FFC | Cobb | 23 min |
| Aug 1, 4:26 PM EDT | Special Weather Statement | FFC | Carroll | 34 min |
| Aug 1, 4:27 PM EDT | Special Weather Statement | FFC | Fulton | 33 min |
| Aug 1, 4:28 PM EDT | Special Weather Statement | FFC | Fulton | 32 min |
| Aug 1, 4:30 PM EDT | Special Weather Statement | FFC | Floyd | 30 min |
| Aug 1, 4:31 PM EDT | Special Weather Statement | FFC | Jasper | 29 min |
| Aug 1, 4:37 PM EDT | Special Weather Statement | FFC | Upson | 38 min |
| Aug 1, 4:38 PM EDT | Special Weather Statement | FFC | Heard | 37 min |
| Aug 1, 4:41 PM EDT | Special Weather Statement | FFC | Dade | 34 min |
| Aug 1, 4:44 PM EDT | Special Weather Statement | FFC | Bibb | 31 min |
| Aug 1, 4:54 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton | 36 min |
| Aug 1, 5:03 PM EDT | Special Weather Statement | FFC | Floyd | 27 min |
| Aug 1, 5:11 PM EDT | Severe Thunderstorm Warning | FFC | Bibb | 34 min |
| Aug 1, 5:21 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton, Gwinnett | 24 min |
| Aug 1, 5:34 PM EDT | Special Weather Statement | FFC | Gordon | 26 min |
| Aug 1, 5:37 PM EDT | Special Weather Statement | FFC | Chattooga | 23 min |
| Aug 1, 5:45 PM EDT | Special Weather Statement | FFC | Gwinnett | 30 min |
| Aug 1, 5:50 PM EDT | Special Weather Statement | FFC | Morgan, Oconee | 40 min |
| Aug 1, 5:51 PM EDT | Special Weather Statement | FFC | Murray | 24 min |
| Aug 1, 5:54 PM EDT | Special Weather Statement | FFC | Peach | 51 min |
| Aug 1, 6:06 PM EDT | Severe Thunderstorm Warning | FFC | Murray | 24 min |
| Aug 1, 6:23 PM EDT | Special Weather Statement | FFC | Whitfield | 37 min |
| Aug 1, 6:28 PM EDT | Severe Thunderstorm Warning | FFC | Murray, Whitfield | 32 min |
| Aug 1, 6:31 PM EDT | Special Weather Statement | FFC | Morgan, Walton | 29 min |
| Aug 1, 6:51 PM EDT | Special Weather Statement | FFC | Chattahoochee | 24 min |
| Aug 1, 6:55 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Talbot | 50 min |
| Aug 1, 7:07 PM EDT | Special Weather Statement | FFC | Banks | 23 min |
| Aug 1, 7:24 PM EDT | Special Weather Statement | FFC | Banks | 36 min |
| Aug 1, 7:48 PM EDT | Special Weather Statement | FFC | Stewart | 27 min |
| Aug 1, 7:50 PM EDT | Special Weather Statement | FFC | Talbot | 25 min |
| Aug 1, 7:52 PM EDT | Special Weather Statement | FFC | Hall, Jackson | 23 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.